# SDR ASOA2015052212888

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,774 hours, 24,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A NOTIFICATION LIGHT AT 11C & 11D AND ALSO EXIT SIGN ILLUMINATED MULTIPLE TIMES AT RANDOM.  R & R PSU CIRCUIT BOARD IAW MM 25-28-54. OP'S CHECK GOOD.
